Incompressibilité des feuilles de feuilletages holomorphes

David Marín, Jean-Francois Mattei

Research output: Contribution to journalArticleResearch

12 Citations (Scopus)
Original languageFrench
Pages (from-to)855-903
JournalAnnales Scientifiques de l'École Normale Supérieure, série 4
Volume41
Issue number6
Publication statusPublished - 1 Jan 2008

Cite this

Marín, D., & Mattei, J-F. (2008). Incompressibilité des feuilles de feuilletages holomorphes. Annales Scientifiques de l'École Normale Supérieure, série 4, 41(6), 855-903.